# SDR DXTA2021071945530

- Difficulty date: July 17, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N557QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605559
- Aircraft time: 11,635 hours, 8,898 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

MAIN DOOR VISUAL INDICATOR: THE VISUAL INDICATOR IN THE MAIN DOOR HANDLE IS OUT OF ADJUSTMENT AND YOU CANNOT SEE/ VERIFY THAT THE DOOR HANDLE IS LOCKED. //SIGNOFF // INVESTIGATED MAIN DOOR VISUAL INDICATOR AND FOUND THAT THE VISUAL INDICATOR NEEDED TO BE ADJUSTED. ADJUSTED MAIN DOOR VISUAL INDICATOR IAW 560XLS AMM 52-10-0 I. OPS CHECKED GOOD.
